# SDR A6WA200740320

- Difficulty date: June 18, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 8,604 hours, 7,853 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621, WL 73, LBL 27 - 45 IS CRACKED .5 INCHES LONG.  MAINTENANCE REPAIRED FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117, REV C.  (K)
